g ζ*-closed maps and g ζ*-open maps in Topological Spaces
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 110 | Views: 309

Research Paper | Mathematics | India | Volume 3 Issue 2, February 2014 | Popularity: 6.1 / 10


     

g ζ*-closed maps and g ζ*-open maps in Topological Spaces

V. Kokilavani, M. Myvizhi


Abstract: In this paper, we introduce g & zeta;*-closed map from a topological space X to a topological space Y as the image of every closed set is g & zeta;*-closed and also we obtain some properties of g & zeta;*-closed maps.


Keywords: g ζ, *-closed sets, g ζ, *-open sets, g ζ, *-closed maps, g ζ, *-open maps


Edition: Volume 3 Issue 2, February 2014


Pages: 354 - 357



Make Sure to Disable the Pop-Up Blocker of Web Browser


Text copied to Clipboard!
V. Kokilavani, M. Myvizhi, "g ζ*-closed maps and g ζ*-open maps in Topological Spaces", International Journal of Science and Research (IJSR), Volume 3 Issue 2, February 2014, pp. 354-357, https://www.ijsr.net/getabstract.php?paperid=19021403, DOI: https://www.doi.org/10.21275/19021403

Top